# SDR MWEA98922

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995821519
- Condition: Damaged
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME AT STA 737 L30 HAS DRILL DAMAGE.  MTC FABRICATED AND INSTALLED ANGLE FILLER DOUBLER AND SPACER.
